# SDR AALA20131122003

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 4,149 hours, 1,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING THE OVERWING LIGHTS & THE FWD & AFT ENTRY EMERGENCY LIGHTS FAILED TO ILLUMINATE.  REPLACED FWD & AFT ENTRY RELAYS AS WELL AS THE BALLAST.  OPERATIONS CHECKED NORMAL.
